Title
A recursive scheme for perpetuities with random positive interest rates: part 1: analytical results A recursive scheme for perpetuities with random positive interest rates: part 1: analytical results
Author
Faculty/Department
Faculty of Applied Economics
Publication type
article
Publication
Uppsala ,
Source (journal)
Scandinavian actuarial journal. - Uppsala, 1974, currens
Volume/pages
1(1997) , p. 1-10
ISSN
0346-1238
1651-2030
Carrier
E
Target language
English (eng)
Affiliation
University of Antwerp
Handle